Complex arrangements and derivations.

Knöller, F.W.

General Mathematics (1997)

  • Volume: 5, page 219-224
  • ISSN: 1221-5023

How to cite


Knöller, F.W.. "Complex arrangements and derivations.." General Mathematics 5 (1997): 219-224. <>.

author = {Knöller, F.W.},
journal = {General Mathematics},
keywords = {complex arrangement; cohomology algebra; order complex},
language = {eng},
pages = {219-224},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {Complex arrangements and derivations.},
url = {},
volume = {5},
year = {1997},

AU - Knöller, F.W.
TI - Complex arrangements and derivations.
JO - General Mathematics
PY - 1997
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 5
SP - 219
EP - 224
LA - eng
KW - complex arrangement; cohomology algebra; order complex
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.